# SDR ASMF201303008

- Difficulty date: January 21, 2013
- Submitted: March 7, 2013
- Operation: Air carrier
- Aircraft: N520AM
- Make and model: Boeing 737-81Q
- Aircraft serial: 29052
- Aircraft time: 37,897 hours, 13,305 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Heat Exchanger
- Condition: Dirty
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ACFT RETURNED TO PLATFORM DUE TO LT AIR CONDITIONING PACK UNABLE TO CONTROL TEMPERATURE AT MANUAL AND AUTO POSITIONS.   MX PERSONNEL CLEANED THE LT HEAT EXCHANGER IAW MM 21-51-03, TESTED CORRECT.
